I have very puffy bags under my eyes. One is worse than the other. I had Belotero 11 days ago - these bags were not here before.

Eyes are puffy and big bags from belotero under eyes. It's been 11 days- is this fixable? Dr. Suggested saline to correct. I was nervous & said no- I'm thinking I should go back & do it.

Doctor Answers 5

Eyelid Fillers

Without seeing before and after pictures it is difficult to evaluate. Swelling after filler injections to the tear troughs can take up to 2 weeks to resolve, but sometimes can become chronic. If your eye bags are from too much Belotero then it might be helpful to inject using Hyaluronidase. Saline injection will not help this. You should discuss this with your doctor. Good luck.


Grand Rapids Plastic Surgeon
5.0 out of 5 stars 61 reviews

Belotero and Swelling -- Reverse with Hyaluronidase, Add Venus Legacy

I suggest you go back to your physician and discuss your concerns there are many ways to improve/fix this.  Cannulas help limit complications.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 166 reviews

Puffy eyelids after filler injection

Discuss with your doctor but best to let things settle since it is still early and swelling and water retention by the filler can happen early on which should resolved over a few weeks.

Mehryar (Ray) Taban, MD, FACS
Beverly Hills Oculoplastic Surgeon
4.9 out of 5 stars 61 reviews

Puffy Bags Under The Eyes

Without seeing before and after pictures it is difficult to tell what is going on. Swelling after filler injections to the tear troughs can take up to 2 weeks to resolve. If your eye bags are from too much Belotero injected then you can have it dissolved using Hyaluronidase. Saline will do nothing to help this. Best of luck.

Michael A. Zadeh, MD, FACS
Sherman Oaks General Surgeon
5.0 out of 5 stars 9 reviews

Belotero and eyes and Bags

Belotero is a great injection for the under eye area. However, too much product may have been injected in the under eye area and will need to be dissolved with Vitrase and not saline.  Best, Dr. Green

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.